About the Journal

A scientific quarterly journal issued by the Iraqi Mathematical Society (established by the Scientific Societies Law No. 55 of 1981 as amended according to Ministerial Order No. BT 3/10793 dated 10/10/2012) and bears the international standard number (ISSN 2309-8279) and the deposit number with Iraqi National Library and Archive in Baghdad No. 1898 of 2013.

Specializing in The fields of the journal is Mathematics, Computer and Informatics Sciences, Statistics, and Physics. 

Journal of Iraqi Al-Khawarizmi  (JIKh)

Current Issue

Vol. 2 No. 1 (2018): Journal of Iraqi Al-Khawarizmi (JIKh)
Published: 01.04.2018


View All Issues